IJPAM: Volume 87, No. 4 (2013)
OF SHAPE-PRESERVING OPERATORS
Department of Mechanics and Mathematics
Saratov State University
Saratov, RUSSIAN FEDERATION
Abstract. This paper examines Korovkin sets for sequences of operators which are shape-preserving relative to a cone of generalized convex functions, and gives some applications to shape-preserving linear approximation.
Received: July 25, 2013
AMS Subject Classification: 41A35, 41A29
Key Words and Phrases: Korovkin-type theorem, shape-preserving approximation
Download paper from here.
DOI: 10.12732/ijpam.v87i4.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395